PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 35 | 1 | 149-158
Tytuł artykułu

Viability and invariance for differential games with applications to Hamilton-Jacobi-Isaacs equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
35
Numer
1
Strony
149-158
Opis fizyczny
Daty
wydano
1996
Twórcy
  • CEREMADE, Université Paris-Dauphine, 75775 Paris Cedex 16, France
  • Department of Mathematics and Informatics, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland
Bibliografia
  • [1] J.-P. Aubin, Viability Theory, Birkhäuser, Boston, Basel, Berlin (1991).
  • [2] J.-P. Aubin and A. Cellina, Differential Inclusions, Springer-Verlag (1984).
  • [3] J.-P. Aubin and H. Frankowska, Set-Valued Analysis, Birkhäuser, Boston, Basel, Berlin (1990).
  • [4] P. Cardaliaguet, Domaines discriminant en jeux différentiels, Ph.D. Thesis, Université Paris Dauphine (1992).
  • [5] M. G. Crandall, L. C. Evans and P. L. Lions, Some properties of viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc. 282, 487-502.
  • [6] M. G. Crandall and P. L. Lions, Viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc. 277 (1983), 1-42.
  • [7] R. J. Elliott and N. J. Kalton, The existence of value in differential games, Mem. Amer. Math. Soc. 126 (1972).
  • [8] L. C. Evans and P. E. Souganidis, Differential games and representation formulas for solutions of Hamilton-Jacobi-Isaacs equations, Indiana Univ. Math. J. 33 (1984), 773-797.
  • [9] H. Frankowska, Lower semicontinuous solutions of Hamilton-Jacobi-Bellman equations, SIAM J. Control And Optimization 31 (1993), 257-272.
  • [10] H. Frankowska and S. Plaskacz, A measurable - upper semicontinuous viability theorem for tubes, Nonlinear Analysis TMA. (to appear).
  • [11] H. Frankowska, S. Plaskacz and T. Rzeżuchowski, Théorèmes de viabilité mesurables et l'équation d'Hamilton-Jacobi-Bellman, Comptes-Rendus de l'Académie des Sciences, Paris, Série 1 (1992).
  • [12] H. Frankowska, S. Plaskacz and T. Rzeżuchowski, Measurable viability theorems and Hamilton-Jacobi-Bellman equation, J. Diff. Eqs. 116 (1995), 265-305.
  • [13] R. T. Rockafellar, Proximal subgradients, marginal values, and augmented Lagrangians in nonconvex optimization, Math. of Oper. Res. 6 (1981), 424-436.
  • [14] E. Roxin, The axiomatic approach in differential games, J. Optim. Theory Appl. 3 (1969), 153-163.
  • [15] P. P. Varaiya, The existence of solutions to a diffrential game, SIAM J. Control Optim. 5 (1967), 153-162.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv35i1p149bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.